On the existence of doubly symmetric "schubart-like" periodic orbits

Regina Martínez

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We give sufficient conditions to ensure the existence of symmetrical periodic orbits for a class of Hamiltonian systems having some singularities. The results are applied to different subproblems of the gravitational n-body problem where singularities appear due to collisions.
Original languageEnglish
Pages (from-to)943-975
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume17
DOIs
Publication statusPublished - 1 May 2012

Keywords

  • Collisions
  • N-body problem
  • Qualitative methods
  • Symmetric periodic orbits

Fingerprint

Dive into the research topics of 'On the existence of doubly symmetric "schubart-like" periodic orbits'. Together they form a unique fingerprint.

Cite this